MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC AXIUS BLOWER MISTER; LAVAGE, JET

MAQUET CARDIOVASCULAR LLC AXIUS BLOWER MISTER; LAVAGE, JET
Model Number C-CB.-1000
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tw id# (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, blower mister, 5-pack (co2 + flushing system) during bypass surgery, the infusion bag in the pressure bag "exploded".Water spread throughout the operating room, over the surgical area and presumably also into the open thorax.It is not clear whether too much pressure on the pressure bag and/or a defect in the infusion bag were the cause.No serious consequences.All necessary and possible antisepsis measures were taken intraoperatively (administration of antibiotics through anesthesia, replacement of materials, surgical gowns and gloves).Cleaning of wet surfaces.No delay.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, blower mister, 5-pack (co2 + flushing system) during bypass surgery, the infusion bag in the pressure bag "exploded".Water spread throughout the operating room, over the surgical area and presumably also into the open thorax.It is not clear whether too much pressure on the pressure bag and/or a defect in the infusion bag were the cause.No serious consequences.All necessary and possible antisepsis measures were taken intraoperatively (administration of antibiotics through anesthesia, replacement of materials, surgical gowns and gloves).Cleaning of wet surfaces.There was a delay.
 
Additional Manufacturer Narrative
Tw # (b)(4).
 
Additional Manufacturer Narrative
Tw # (b)(4).A lot history record review was completed for lots 96255740, 96255736, and 96255732 the last 3 lots shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the last 3 lots shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description

Brand Name
AXIUS BLOWER MISTER
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20374193
Report Number2242352-2024-0001103
Device Sequence Number6868927
Product Code FQH
UDI-Device Identifier00607567700741
UDI-Public00607567700741
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-CB.-1000
Device Catalogue NumberC-CB.-1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/31/2024
12/18/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/26/2024
12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown